# SDR UALA2011112306446

- Difficulty date: November 22, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N214UA
- Make and model: Boeing 777222
- Aircraft serial: 30220
- Aircraft time: 40,316 hours, 8,716 cycles
- Engine: Pwa PW4077
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: L2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L HANDLE HARD TO OPERATE.  DURING DOOR CLOSING DOOR WENT OUT OF SYNCH.  OPENED DOOR FROM THE INSIDE.  OPERATION NORMAL.
